# SDR REXA2017110201150

- Difficulty date: November 2, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 21,132 hours, 20,678 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  N1 FOR THE LT ENGINE KEPT GOING DOWN ABOUT 10% AND LEFT ENGINE NOISE WAS GOING DOWN AS WELL & PLANE WAS YAWING TO THE LEFT HAPPENED MULTIPLE TIMES, NO OTHER ABNORMAL INDICATION ON ITT OR N2. DIVERTED.  PERFORMED ENGINE RUNS IAW  AMM 76-00-00,  WITH BOTH SPEED SWITCHES ON AND OFF COULD NOT DUPLICATE.  PERFORMED OPS CHECK OF APR IAW AMM 76-13-00, OPS CHECKED PASSED.
